# SDR AALA20120318005

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 63,058 hours, 26,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9B OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 9B OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
